218925167620+ / 218919656575+ / 218916307390+ / 218911653137+
رقم الإيداع المحلي
95 / 2020
دار الكتب الوطنية بنغازي
ISSN: 2706-9087
المجلد الخامس
العدد التاسع لشهر يونيو 2020


On some finitely generated subsemigroups of S(X)

تاريخ الاستلام: 22-2-2020م

تاريخ التقييم: 3-4-2020م

Pages: 135-138

البحاث: وليد عبدالوهاب حنون - يوسف علي الجديد
Authors: Yousef Ali Algadid, Waleed Abdelwahab Hannun

S(X) نصف زمرة مع عملية تركيب الدوال المتصلة من والى الفضاء التبولوجي X. سوف نبرهن لعدد من الفضاءات ان S(X) تحوي نصف زمرة جزئية كثيفة مولدة بعنصرين عندما تكون S(X) معرف عليها تبولوجي متراص- مفتوح.


S(X) is the semigroup, under composition, of all continuous selfmaps of the topological space X. In this paper, we show for a number of spaces that S(X) contains a dense subsemigroup generated by two elements when S(X) given the compact-open topology.

Keywords: semigroup, clopen set, continuous selfmap, IN-absorbing space, compact-open topology.

المراجع References
  1. B. H., Sierpiński, sur les suties infinies de fonctions définies dans les ensembles quelconques, Fund. Math. 24 (1935), 209-212.
  2. D. J. Mitchell, Y. Peresse, generating countable sets of surjective function. Fund. Math. 213 (2011),67-93.
  3. F. Galvin, generating countable sets of permutations, J. London math. Soc. 51 (1995), 230-242.
  4. Graham Higman, B. H. Neumann and Hannh Neumann, Embedding theorem for group, J. London Math. Soc. 24(1949)247-254.
  5. J. Van Mill, R. G. Woods, perfect images of zero-dimensional seperable metric spaces, canad. Math. Bull. 25(1) (1982)41-47.
  6. J. Dugundji, topology, Allyn and Bacon, Boston 1966.
  7. R. Engelking, Outline of general topology, John Wiley and Sons Inc., New York, 1968.
  8. S. Banach. Sur in theorem de m. Sierpiński. Fund. Math., 25:5-6,1935.
  9. S. Subbiah, some finitely generated subsemigroups of S(X), Fund. Math. 86 (1975),221-231.
  10. T. Evans, embedding theorems for multiplicative systems and projective geometries proc. American math. Soc. 3(1952)614-620.
  11. Yousef Algadid and Waleed Hannun, Generating countable sets of continuous selfmaps on IN-absorbing spaces. Journal of Humanitarian and Applied Sciences. |(Dec.2019)332-336.